A 34-year-old male asked:
Disclaimer

my klonopin (clonazepam) wasn't worling, then dr told me stop taking 1 mg klonopin (clonazepam) and take 0.5 mg halcyon. the second day i was sdepressed, body ache, diarrhea?

2 doctor answers
Dr. Gebrehana Zebro (formerly Woldegiorgis)
31 years experience Internal Medicine
Not good choice: The medication you are put is very short acting benzodiazepine versus Clonazepam which is long acting . Benzodiazepines should be used with care and caution because they are associated with lots of problem . Addiction is one and withdrawal is the other . What you were experiencing is not typical of benzodiazepine withdrawal . Nevertheless you need to be watchful. Talk to psychiatrist and seek he.
Answered on Sep 28, 2016
Dr. Eric Levin
40 years experience Psychiatry
What is your Dx?: I do not understand why you would be on Effexor (venlafaxine) xr and fluoxetine together. This may be the reason why the Klonopin was not working. I suggest that you review your diagnosis with your dr. If you are not seeing a psychiatrist then obtain a referral to see one. Perhaps psychological testing by a psychologist may help when discerning a diagnosis is a problem or a second opinion by another psychiatris.
Answered on Jun 26, 2014

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 41-year-old member asked:
Dr. Krishna Kumar
54 years experience Psychiatry
Klonopin, Effexor (venlafaxine): Klonopin (clonazepam) is a medication for Anxiety Effexor is a medication for depression and anxiety Klonopin (clonazepam) can cause sore throat, whic ... Read More
A 24-year-old male asked:
Dr. Elizabeth Finley-Belgrad
33 years experience Child Psychiatry
So Sorry!!: Eval by an integrative medical doctor indicated. You could contact Great Plains Lab Customer Service staff at 1-800-288-0383 and a representative sho ... Read More
1
1 thank
A 30-year-old female asked:
Dr. Joseph Gutman
42 years experience Internal Medicine
Well: This is NOT NORMAL Please contact your Dr., it is unlikely related to you medications. Please drink a lot of fluids in the meantime

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month